August 2018, 38(8): 3735-3763. doi: 10.3934/dcds.2018162

Degenerate lower dimensional invariant tori in reversible system

School of Mathematical Sciences, Peking University, Beijing 100871, China

* Corresponding author: Shengqing Hu

Received  June 2017 Revised  January 2018 Published  May 2018

Fund Project: The second author is supported by NNSF grant 11231001

In this paper, we are concerned with the existence of lower dimensional invariant tori in nearly integrable reversible systems. By KAM method, we prove that under some reasonable assumptions, there are many so-called degenerate lower dimensional invariant tori, that is one of normal frequencies is zero.

Citation: Shengqing Hu, Bin Liu. Degenerate lower dimensional invariant tori in reversible system. Discrete & Continuous Dynamical Systems - A, 2018, 38 (8) : 3735-3763. doi: 10.3934/dcds.2018162
References:
[1]

V. I. Arnold, Reversible systems, in Nonlinear and Turbulent Processes in Physics, Vol. 3 (Kiev, 1983), Harwood Academic Publ., Chur, 1984, 1161–1174.

[2]

H. W. Broer, G. B. Huitema and M. B. Sevryuk, Quasi-Periodic Motions in Families of Dynamical Systems, Order Amidst Chaos (Lecture notes in Mathematics, 1645). Springer-Verlag, Berlin, 1996.

[3]

H. W. Broer and G. B. Huitema, Unfolding of quasi-periodic tori in reversible systems, J. Dynam. Differential Equations, 7 (1995), 191-212. doi: 10.1007/BF02218818.

[4]

L. H. Eliasson, Perturbations of stable invariant tori for Hamiltonian systems, Ann. Scuola Norm, Suo. Pisa, 15 (1988), 115-147.

[5]

S. M. Graff, On the continuation of hyperbolic invariant tori for Hamiltonian systems, J. Differential Equations, 15 (1974), 1-69. doi: 10.1016/0022-0396(74)90086-2.

[6]

B. Liu, On lower dimensional invariant tori in reversible system, J. Differential Equations, 176 (2001), 158-194. doi: 10.1006/jdeq.2000.3960.

[7]

J. Moser, Convergent series expansions for quasi-periodic motions, Math. Ann., 169 (1967), 136-176. doi: 10.1007/BF01399536.

[8]

M. B. Sevryuk, Reversible Systems, Lecture Notes in Math., Vol. 1211, Springer-Verlag, Berlin, 1986. doi: 10.1007/BFb0075877.

[9]

M. B. Sevryuk, Invariant $m$-dimensional tori of reversible systems with a phase space of dimension greater than $2m$, J. Soviet Math., 51 (1990), 2374-2386. doi: 10.1007/BF01094996.

[10]

M. B. Sevryuk, New results in the reversible KAM theory, in Seminar on Dynamical Systems, (Eds. S. B. Kuksin, V. F. Lazutkin and J. Poschel. ) Birkhauser, Basel, 12 (1994), 184–199. doi: 10.1007/978-3-0348-7515-8_14.

[11]

M. B. Sevryuk, The iteration-approximation decoupling in the reversible KAM theory, Chaos, 5 (1995), 552-565. doi: 10.1063/1.166125.

[12]

M. B. Sevryuk, Partial preservation frequencies in KAM theory, Nonlinearity, 19 (2006), 1099-1140. doi: 10.1088/0951-7715/19/5/005.

[13]

X. C. WangJ. X. Xu and D. F. Zhang, Degenerate lower dimensional tori in reversible system, J. Math. Anal. Appl., 387 (2012), 776-790. doi: 10.1016/j.jmaa.2011.09.030.

[14]

X. C. WangJ. X. Xu and D. F. Zhang, On the persistence of lower-dimensional tori in reversible system, Ergodic Theory and Dynamical Systems, 35 (2015), 2311-2333. doi: 10.1017/etds.2014.34.

[15]

J. X. Xu, On small perturbation of two-dimensional quasi-periodic systems with hyperbolic-type degenerate equilibrium point, J. Differential Equations., 250 (2011), 551-571. doi: 10.1016/j.jde.2010.09.030.

[16]

J. G. You, A KAM theorem for hyperbolic-type degenerate lower dimensional tori in Hamiltonian system, Commun. Math. Phys., 192 (1998), 145-168. doi: 10.1007/s002200050294.

[17]

J. G. You, Perturbations of lower dimensional tori for Hamiltonian systems, J. Differential Equations., 152 (1999), 1-29. doi: 10.1006/jdeq.1998.3515.

show all references

References:
[1]

V. I. Arnold, Reversible systems, in Nonlinear and Turbulent Processes in Physics, Vol. 3 (Kiev, 1983), Harwood Academic Publ., Chur, 1984, 1161–1174.

[2]

H. W. Broer, G. B. Huitema and M. B. Sevryuk, Quasi-Periodic Motions in Families of Dynamical Systems, Order Amidst Chaos (Lecture notes in Mathematics, 1645). Springer-Verlag, Berlin, 1996.

[3]

H. W. Broer and G. B. Huitema, Unfolding of quasi-periodic tori in reversible systems, J. Dynam. Differential Equations, 7 (1995), 191-212. doi: 10.1007/BF02218818.

[4]

L. H. Eliasson, Perturbations of stable invariant tori for Hamiltonian systems, Ann. Scuola Norm, Suo. Pisa, 15 (1988), 115-147.

[5]

S. M. Graff, On the continuation of hyperbolic invariant tori for Hamiltonian systems, J. Differential Equations, 15 (1974), 1-69. doi: 10.1016/0022-0396(74)90086-2.

[6]

B. Liu, On lower dimensional invariant tori in reversible system, J. Differential Equations, 176 (2001), 158-194. doi: 10.1006/jdeq.2000.3960.

[7]

J. Moser, Convergent series expansions for quasi-periodic motions, Math. Ann., 169 (1967), 136-176. doi: 10.1007/BF01399536.

[8]

M. B. Sevryuk, Reversible Systems, Lecture Notes in Math., Vol. 1211, Springer-Verlag, Berlin, 1986. doi: 10.1007/BFb0075877.

[9]

M. B. Sevryuk, Invariant $m$-dimensional tori of reversible systems with a phase space of dimension greater than $2m$, J. Soviet Math., 51 (1990), 2374-2386. doi: 10.1007/BF01094996.

[10]

M. B. Sevryuk, New results in the reversible KAM theory, in Seminar on Dynamical Systems, (Eds. S. B. Kuksin, V. F. Lazutkin and J. Poschel. ) Birkhauser, Basel, 12 (1994), 184–199. doi: 10.1007/978-3-0348-7515-8_14.

[11]

M. B. Sevryuk, The iteration-approximation decoupling in the reversible KAM theory, Chaos, 5 (1995), 552-565. doi: 10.1063/1.166125.

[12]

M. B. Sevryuk, Partial preservation frequencies in KAM theory, Nonlinearity, 19 (2006), 1099-1140. doi: 10.1088/0951-7715/19/5/005.

[13]

X. C. WangJ. X. Xu and D. F. Zhang, Degenerate lower dimensional tori in reversible system, J. Math. Anal. Appl., 387 (2012), 776-790. doi: 10.1016/j.jmaa.2011.09.030.

[14]

X. C. WangJ. X. Xu and D. F. Zhang, On the persistence of lower-dimensional tori in reversible system, Ergodic Theory and Dynamical Systems, 35 (2015), 2311-2333. doi: 10.1017/etds.2014.34.

[15]

J. X. Xu, On small perturbation of two-dimensional quasi-periodic systems with hyperbolic-type degenerate equilibrium point, J. Differential Equations., 250 (2011), 551-571. doi: 10.1016/j.jde.2010.09.030.

[16]

J. G. You, A KAM theorem for hyperbolic-type degenerate lower dimensional tori in Hamiltonian system, Commun. Math. Phys., 192 (1998), 145-168. doi: 10.1007/s002200050294.

[17]

J. G. You, Perturbations of lower dimensional tori for Hamiltonian systems, J. Differential Equations., 152 (1999), 1-29. doi: 10.1006/jdeq.1998.3515.

[1]

Xiaocai Wang, Junxiang Xu, Dongfeng Zhang. A KAM theorem for the elliptic lower dimensional tori with one normal frequency in reversible systems. Discrete & Continuous Dynamical Systems - A, 2017, 37 (4) : 2141-2160. doi: 10.3934/dcds.2017092

[2]

Xiaocai Wang, Junxiang Xu, Dongfeng Zhang. Persistence of lower dimensional elliptic invariant tori for a class of nearly integrable reversible systems. Discrete & Continuous Dynamical Systems - B, 2010, 14 (3) : 1237-1249. doi: 10.3934/dcdsb.2010.14.1237

[3]

Xiaocai Wang, Junxiang Xu, Dongfeng Zhang. On the persistence of lower-dimensional elliptic tori with prescribed frequencies in reversible systems. Discrete & Continuous Dynamical Systems - A, 2016, 36 (3) : 1677-1692. doi: 10.3934/dcds.2016.36.1677

[4]

Xiaocai Wang. Non-floquet invariant tori in reversible systems. Discrete & Continuous Dynamical Systems - A, 2018, 38 (7) : 3439-3457. doi: 10.3934/dcds.2018147

[5]

Xiaocai Wang, Junxiang Xu. Gevrey-smoothness of invariant tori for analytic reversible systems under Rüssmann's non-degeneracy condition. Discrete & Continuous Dynamical Systems - A, 2009, 25 (2) : 701-718. doi: 10.3934/dcds.2009.25.701

[6]

Helmut Rüssmann. KAM iteration with nearly infinitely small steps in dynamical systems of polynomial character. Discrete & Continuous Dynamical Systems - S, 2010, 3 (4) : 683-718. doi: 10.3934/dcdss.2010.3.683

[7]

Tingting Zhang, Àngel Jorba, Jianguo Si. Weakly hyperbolic invariant tori for two dimensional quasiperiodically forced maps in a degenerate case. Discrete & Continuous Dynamical Systems - A, 2016, 36 (11) : 6599-6622. doi: 10.3934/dcds.2016086

[8]

Dongfeng Zhang, Junxiang Xu. On elliptic lower dimensional tori for Gevrey-smooth Hamiltonian systems under Rüssmann's non-degeneracy condition. Discrete & Continuous Dynamical Systems - A, 2006, 16 (3) : 635-655. doi: 10.3934/dcds.2006.16.635

[9]

Lei Wang, Quan Yuan, Jia Li. Persistence of the hyperbolic lower dimensional non-twist invariant torus in a class of Hamiltonian systems. Communications on Pure & Applied Analysis, 2016, 15 (4) : 1233-1250. doi: 10.3934/cpaa.2016.15.1233

[10]

Denis G. Gaidashev. Renormalization of isoenergetically degenerate hamiltonian flows and associated bifurcations of invariant tori. Discrete & Continuous Dynamical Systems - A, 2005, 13 (1) : 63-102. doi: 10.3934/dcds.2005.13.63

[11]

Fuzhong Cong, Yong Li. Invariant hyperbolic tori for Hamiltonian systems with degeneracy. Discrete & Continuous Dynamical Systems - A, 1997, 3 (3) : 371-382. doi: 10.3934/dcds.1997.3.371

[12]

Dongfeng Yan. KAM Tori for generalized Benjamin-Ono equation. Communications on Pure & Applied Analysis, 2015, 14 (3) : 941-957. doi: 10.3934/cpaa.2015.14.941

[13]

C. Chandre. Renormalization for cubic frequency invariant tori in Hamiltonian systems with two degrees of freedom. Discrete & Continuous Dynamical Systems - B, 2002, 2 (3) : 457-465. doi: 10.3934/dcdsb.2002.2.457

[14]

Lorenzo Arona, Josep J. Masdemont. Computation of heteroclinic orbits between normally hyperbolic invariant 3-spheres foliated by 2-dimensional invariant Tori in Hill's problem. Conference Publications, 2007, 2007 (Special) : 64-74. doi: 10.3934/proc.2007.2007.64

[15]

Mikhail B. Sevryuk. Invariant tori in quasi-periodic non-autonomous dynamical systems via Herman's method. Discrete & Continuous Dynamical Systems - A, 2007, 18 (2&3) : 569-595. doi: 10.3934/dcds.2007.18.569

[16]

Paul H. Rabinowitz. On a class of reversible elliptic systems. Networks & Heterogeneous Media, 2012, 7 (4) : 927-939. doi: 10.3934/nhm.2012.7.927

[17]

Victoriano Carmona, Emilio Freire, Soledad Fernández-García. Periodic orbits and invariant cones in three-dimensional piecewise linear systems. Discrete & Continuous Dynamical Systems - A, 2015, 35 (1) : 59-72. doi: 10.3934/dcds.2015.35.59

[18]

Hsuan-Wen Su. Finding invariant tori with Poincare's map. Communications on Pure & Applied Analysis, 2008, 7 (2) : 433-443. doi: 10.3934/cpaa.2008.7.433

[19]

Ugo Locatelli, Antonio Giorgilli. Invariant tori in the Sun--Jupiter--Saturn system. Discrete & Continuous Dynamical Systems - B, 2007, 7 (2) : 377-398. doi: 10.3934/dcdsb.2007.7.377

[20]

Hans Koch. On the renormalization of Hamiltonian flows, and critical invariant tori. Discrete & Continuous Dynamical Systems - A, 2002, 8 (3) : 633-646. doi: 10.3934/dcds.2002.8.633

2016 Impact Factor: 1.099

Article outline

[Back to Top]